MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK, INC. KYPHON V PREMIUM VERTEBROPLASTY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK, INC. KYPHON V PREMIUM VERTEBROPLASTY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number VPT13D
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Hub of vertebroplasty needle fractured from the body of the needle.Needle was successfully removed.

Brand Name
KYPHON V PREMIUM VERTEBROPLASTY
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK, INC.
1800 pyramid place
memphis TN 38132
MDR Report Key12525448
Report Number12525448
Device Sequence Number11787724
Product Code LXH
UDI-Device Identifier00763000026820
UDI-Public(01)00763000026820
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/10/2021
Report Date (Section F) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVPT13D
Device Lot Number218856893
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2021
Patient Sequence Number1
Patient Weight112
Date Report Sent to FDA09/10/2021